Accelerating the Lawson-Hanson NNLS solver for large-scale Tchakaloff regression designs

TitleAccelerating the Lawson-Hanson NNLS solver for large-scale Tchakaloff regression designs
Publication TypeJournal Article
Year of Publication2020
AuthorsDessole, M, Marcuzzi, F, Vianello, M
JournalDolomites Research Notes on Approximation
Volume13
Issue1
Pagination20-29
Date Published03/2020
PublisherPadova University Press
Place PublishedPadova, IT
ISSN Number2035-6803
KeywordsLawson-Hanson active set method, near-optimal regression designs, NonNegative Least Squares, sparse recovery, Tchakaloff compression
URLhttps://drna.padovauniversitypress.it/2020/1/3